Tussidryl Dry Tickly Cough Syrup
Tussidryl dry tickly cough syrup provides rapid relief from dry, irritation and hacking coughs lasting for up to 12 hours
- Extended Release
- Alcohol Free
- Sugar Free
Each 5mL of Oral liquid contains:
- Dextromethorphan Polistirex Equiv. to Dextromethorphan hydrobromide B.P. 30 mg
- Also contains-hydroxybenzoates, Sorbate, Sorbitol, Sucralose
- Products containing sorbitol may have a laxative effect or cause diarrhoea.
Shake bottle well before use. Use the measuring cup included for accurate dose measurement.
- Adults and Children 12 years and over: 10 mL
- Children 6 years to under 12 years: 5 mL
- Repeat dose every 12 hours if necessary. Do not exceed 2 doses in a 24-hour period.
- Use in children aged 6 to under 12 years only on the advice of a doctor, pharmacist or nurse practitioner.
Do not use this medication:
- If seal is broken or missing or past the expiry date
- In children under 6 years of age
- If you are hypersensitive to any of the ingredients
- If you are taking a monoamine oxidase inhibitor (MAOI) or an antidepressant or have taken the MAOI or antidepressant medicine within the past two weeks
- During an acute asthma attack
- Do not exceed the recommended dosage.
Before commencing this medication, consult your doctor:
- If you have high blood pressure
- If you have heart problems
- If you have persistent or chronic cough
- If you have cough with excessive phlegm
- If you are pregnant or breastfeeding
- If you are taking other cough and cold medicines
- If symptoms persist for more than 1 week, tends to recur or is accompanied by fever, rash or persistent headache.
- Store below 30°C. Do not refrigerate
Disclaimer :Although every effort has been made to ensure that the information on this website is correct, Alphamed makes no guarantee as to the accuracy, suitability, or completeness of the material available. All brands and trademarks remain the property of their respective owners. All rights reserved. All information, graphics and materials are the property of Alphamed and its related entities, or owned by the relevant holders of copyright or trademarks for specific products and/or services. Alphamed makes no guarantee that this website, or any third party websites, are free from viruses.